New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

3whiteroses
Regular Member


Date Joined Jun 2009
Total Posts : 184
   Posted 7/8/2009 10:48 AM (GMT -6)   
I recently started on Cipro along with the Doxy...However, every time I take the Cipro my stomach bloats and I feel shortness of breath.  I have had so much sensitivity that I'm afriad to take any pills. 
 
I called my llmd and was told to stop taking the Cipro, now I'm worried that the Doxy will not be enough and I'm never going to get completely well.
 
 

ticker
Veteran Member


Date Joined Feb 2003
Total Posts : 9208
   Posted 7/8/2009 12:02 PM (GMT -6)   

Hi 3whiteroses.  I am sorry the Cipro does not agree with you.  Did your doctor prescribe it for Lyme?  Do you have any co-infections?

What dose of Doxy are you taking?  How long have you been on it and how long have you been getting treated?  Maybe your doctor can add a different class antibiotic.

Hang in there okay?


3whiteroses
Regular Member


Date Joined Jun 2009
Total Posts : 184
   Posted 7/8/2009 4:06 PM (GMT -6)   
I was diagnosed with Lyme the end of May - beginning of June with a positive Western Blot. I was started on Doxy 100 mg twice a day for 30 days, which I finished. I'm on my second month of doxy now. After seeing the llmd I was put on Cipro along with the doxy. I seem to tolorate the Doxy well, but the Cipro makes me feel short of breath and bloated. I thought that maybe I needed to get use to taking it, but I can't tolerate the way I feel. Also, it seemed to make some of my symptoms stir up again.

I did not get blood work done for coinfections, but the llmd said based on my symptoms I have bartonella.

Also, I have developed sensitivity and allergies to some many foods and meds. I have had to add each supplement - in one a a time. I never know how I'm going to react. The doc thinks that my immune system is really weak and I need to build it back up. I agree because I have not felt like myself for some time now.

I just want to be over this once and for all.

Thanks for listening!

james from missouri
Regular Member


Date Joined May 2009
Total Posts : 432
   Posted 7/8/2009 4:11 PM (GMT -6)   
i hear ya!!

feeling sick for no reason is no fun.. i think when are immune system goes down, the lyme comes out... i think alot of people are infected but have strong immune systems... but once they get weak the lyme will surface...

this is what is happening to me also..

i need to build up my immune system while on meds..

3whiteroses
Regular Member


Date Joined Jun 2009
Total Posts : 184
   Posted 7/8/2009 5:03 PM (GMT -6)   
James

Yes...exactly. I also think it attacks us where we are the weakest. I was having weird symptoms for some time, but they would come and go and I blamed them on my insuline resistance.

gorbybelle
Regular Member


Date Joined May 2009
Total Posts : 147
   Posted 7/11/2009 1:21 AM (GMT -6)   
I too feel that lyme attacks our 'weakest spots'.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, August 18, 2017 2:57 AM (GMT -6)
There are a total of 2,856,994 posts in 313,464 threads.
View Active Threads


Who's Online
This forum has 155094 registered members. Please welcome our newest member, sinedka.
268 Guest(s), 4 Registered Member(s) are currently online.  Details
bluelyme, Cfromutah, SueCAll, alxxro


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer